Question: Lesley Wessels

I’m on the pill (yaz) and it’s the only thing that’s been able to help my spots, but it’s giving me bad headaches. I really don’t want to go off of it, is there something I can do instead?

Answer

Hi there, I am sorry to hear about your concern.

I would recommend that you speak to your gynaecologist about your headaches. From a skin care point of view there are various treatments available to treat breakouts. Chemical peel, laser and light therapies has been known to combat acne and acne related concerns.

Using the correct homecare products will also help to keep the spots at bay. Just bear in mind that acne concerns, such as breakouts, are mostly due to hormonal imbalances, so going off the pill will initially cause an increase in spots. You can visit https://www.skinrenewal.co.za/acne to get more info on treatments for breakouts.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter